# SDR R61A2025021600091

- Difficulty date: January 28, 2025
- Submitted: February 16, 2025
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 21,983 hours, 15,411 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 17032304424
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*****MAJOR***** RH MLG FWD TRUNNION FITTING FOUND WITH DEEP ABRASION MARKS. MX REPAIRED IAW ETD 2025-170-901653 *****MAJOR*****
